# SDR QXEA200300943

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 13,548 hours, 19,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SCRATCH IN AIRFRAME BELOW RIGHT HAND EMERGENCY EXIT BETWEEN STATION X366-355.  REPAIRED IAW DHC-8 RD 8-53-7489 AND HORIZON AIR EA 2-53-462.
